# SDR USAABB95006

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 556115488000
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

STL - FL 63, EN ROUTE PHL-SFO, RIGHT ENGINE BEGAN LOSING POWER.  CREW COULD NOT GET MORE THAN 3000 LB/HR AT FORWARD THROTTLE STOP, OR LESS THAT 1500 LB/HR AT IDLE.  FLIGHT DIVERTED TO STL AND LANDED WITH NO FURTHER INCIDENT.  ENGINE WAS NOT SHUT DOWN IN FLIGHT.  MAINTENANCE FOUND A PIN HOLE IN THE LINE FROM P1 ACCUMULATOR, AND REPLACED THE LINE.  (M)
